# SDR V0XR20120912J0093

- Difficulty date: September 10, 2012
- Submitted: September 12, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 19,092 hours, 13,331 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670374205
- Condition: Corroded
- Location: Zone 200
- Part time: 19,092 hours, 13,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS COROSION AT FS 893 AND 923.  REMOVED CORROSION FOUND TO BE WITH IN LIMITS IAW SRM 53-51-51, 51-25-06, 51-21-11.
